# SDR DALA2017120208406

- Difficulty date: December 2, 2017
- Submitted: December 3, 2017
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 50,859 hours, 24,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY 1ST CLASS ISLE LIGHTS BURNED OUT. MAINTENANCE REMOVED AND REPLACED RIGHT BATTERY PACK PER AMM 33-52.
